# SDR QXEA200701376

- Difficulty date: September 3, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 15,855 hours, 15,991 cycles
- System (JASC): 2760 · Drag Control System
- Part: Dump Valve
- Part number: 3958001005
- Part serial: 50265024
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 9,544 hours, 8,932 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2438: SELECTING FLIGHT TAXI TO FLIGHT, INBD LIGHTS DO NOT ILLUMINATE OR EXTEND.  FOLLOWED CHECKLIST, COULD NOT CLEAR FAULT.  ROLL INBD SPOILERS ON RIGHT SIDE DOES NOT EXTEND FOR A SECOND, THEN RETRACTS LEAVING ONLY OUTBD SPOILERS EXTENDED.  AIRCRAFT RETURNED TO BLOCK.  MAINTENANCE REMOVED AND REPLACED BOTH OF THE LIFT DUMP VALVES FOR THE INBOARD ROLL SPOILERS IAW Q400 AMM 27-62-01, PGS 401-407.  PERFORMED OPS CHECK OF GROUND SPOILER SYSTEM IAW TASK 27-62-00-710-801.  OPS CHECKS GOOD.  LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
